Neonatal anemia and hydrops fetalis after maternal mycophenolate mofetil use.
Аннотация
After admitting a patient to our Neonatal Intensive Care with a severe anemia and an ear malformation, we ruled out any other cause than maternal medication use. Knowing she used mycophenolate mofetil during pregnancy, we looked for related articles. Two articles were found describing ear malformations, but no article was ever written about anemia caused by this medication. Consulting the international registers of drug effects through the National Institute for Public Health and the Environment, we found out that the anemia was never seen or reported before.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.